Alert archive / Idaho / High Wind Warnings in 2013
High Wind Warning 2, NWS Pocatello, ID
NWS Pocatello, ID issued this high wind warning at Apr 12, 2013, 12:23 PM MDT. It took effect at Apr 13, 2013, 9:00 AM MDT. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 12, 2013, 12:23 PM MDT (18:23 UTC)
- In effect from
- Apr 13, 2013, 9:00 AM MDT
- Expired
- Apr 13, 2013, 9:00 PM MDT
- In force
- 12 hr
- Issued by
- NWS Pocatello, ID
The text
As transmitted, in the capitals the NWS used until 2016.
814 WWUS75 KPIH 121823 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 1223 PM MDT FRI APR 12 2013 IDZ017-020-021-130930- /O.UPG.KPIH.HW.A.0003.130413T1500Z-130414T0300Z/ /O.NEW.KPIH.HW.W.0002.130413T1500Z-130414T0300Z/ EASTERN MAGIC VALLEY-UPPER SNAKE RIVER PLAIN- LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY... IDAHO FALLS...REXBURG...RIGBY...POCATELLO...BLACKFOOT 1223 PM MDT FRI APR 12 2013 ...HIGH WIND WARNING IN EFFECT FROM 9 AM TO 9 PM MDT SATURDAY... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 9 AM TO 9 PM MDT SATURDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * TIMING...A PACIFIC COLD FRONT IS EXPECTED TO PUSH THROUGH THE REGION AROUND 9 AM MDT WITH VERY STRONG WINDS DEVELOPING THROUGH THE AFTERNOON. * WINDS...40 TO 45 MPH SUSTAINED WITH GUSTS TO 60 MPH AT TIMES. * LOCATIONS INCLUDE...SHOSHONE...CRATERS OF THE MOON...INL... POCATELLO...IDAHO FALLS * IMPACTS...HIGH PROFILE VEHICLES WILL EXPERIENCE DIFFICULT DRIVING CONDITIONS. RESIDENTS SHOULD CONSIDER SECURING LOOSE ITEMS OUTSIDE THE HOME...LIKE TRAMPOLINES AND GARBAGE CANS... AS FLYING DEBRIS CAN BE DANGEROUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH AND GUSTS GREATER THAN 58 MPH CAN LEAD TO PROPERTY DAMAGE. && $$ IDZ022-130930- /O.NEW.KPIH.WI.Y.0011.130413T1500Z-130414T0300Z/ SOUTH CENTRAL HIGHLANDS- INCLUDING THE CITY OF...OAKLEY 1223 PM MDT FRI APR 12 2013 ...WIND ADVISORY IN EFFECT FROM 9 AM TO 9 PM MDT SATURDAY... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 9 PM MDT SATURDAY. * TIMING...A PACIFIC COLD FRONT IS EXPECTED TO PUSH THROUGH THE REGION AROUND 9 AM MDT WITH STRONG WINDS DEVELOPING THROUGH THE AFTERNOON. * WINDS...30 TO 40 MPH SUSTAINED WITH GUSTS OF 45 TO 55 MPH. * LOCATIONS INCLUDE...IDAHOME...MALTA...CONNOR SUMMIT...SWEETZER SUMMIT. * IMPACTS...HIGH PROFILE VEHICLES WILL EXPERIENCE DIFFICULT DRIVING CONDITIONS...ESPECIALLY ALONG INTERSTATE 84 FROM THE INTERSTATE 86 INTERCHANGE TO THE THE UTAH STATE LINE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
4 follow-up statements
938 WWUS75 KPIH 130858 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 258 AM MDT SAT APR 13 2013 IDZ017-020-021-132100- /O.CON.KPIH.HW.W.0002.130413T1500Z-130414T0300Z/ EASTERN MAGIC VALLEY-UPPER SNAKE RIVER PLAIN- LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY... IDAHO FALLS...REXBURG...RIGBY...POCATELLO...BLACKFOOT 258 AM MDT SAT APR 13 2013 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 9 PM MDT THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 9 PM MDT THIS EVENING. * TIMING...A PACIFIC COLD FRONT IS EXPECTED TO PUSH THROUGH THE REGION AROUND 9 AM MDT WITH VERY STRONG WINDS DEVELOPING THROUGH THE AFTERNOON. * WINDS...40 TO 45 MPH SUSTAINED WITH GUSTS TO 60 MPH AT TIMES. * LOCATIONS INCLUDE...SHOSHONE...CRATERS OF THE MOON...INL... POCATELLO...IDAHO FALLS * IMPACTS...HIGH PROFILE VEHICLES WILL EXPERIENCE DIFFICULT DRIVING CONDITIONS. RESIDENTS SHOULD CONSIDER SECURING LOOSE ITEMS OUTSIDE THE HOME...LIKE TRAMPOLINES AND GARBAGE CANS... AS FLYING DEBRIS CAN BE DANGEROUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH AND GUSTS GREATER THAN 58 MPH CAN LEAD TO PROPERTY DAMAGE. && $$ IDZ022-132100- /O.CON.KPIH.WI.Y.0011.130413T1500Z-130414T0300Z/ SOUTH CENTRAL HIGHLANDS- INCLUDING THE CITY OF...OAKLEY 258 AM MDT SAT APR 13 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 9 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 9 PM MDT THIS EVENING. * TIMING...A PACIFIC COLD FRONT IS EXPECTED TO PUSH THROUGH THE REGION AROUND 9 AM MDT WITH STRONG WINDS DEVELOPING THROUGH THE AFTERNOON. * WINDS...30 TO 40 MPH SUSTAINED WITH GUSTS OF 45 TO 55 MPH. * LOCATIONS INCLUDE...IDAHOME...MALTA...CONNOR SUMMIT...SWEETZER SUMMIT. * IMPACTS...HIGH PROFILE VEHICLES WILL EXPERIENCE DIFFICULT DRIVING CONDITIONS...ESPECIALLY ALONG INTERSTATE 84 FROM THE INTERSTATE 86 INTERCHANGE TO THE THE UTAH STATE LINE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
312 WWUS75 KPIH 132003 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 203 PM MDT SAT APR 13 2013 IDZ017-020-021-140300- /O.CON.KPIH.HW.W.0002.000000T0000Z-130414T0300Z/ EASTERN MAGIC VALLEY-UPPER SNAKE RIVER PLAIN- LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY... IDAHO FALLS...REXBURG...RIGBY...POCATELLO...BLACKFOOT 203 PM MDT SAT APR 13 2013 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. * TIMING...A COLD FRONT ALONG A DRUMMOND TO REXBURG LINE WILL MOVE SOUTH TO ABOUT SODA SPRINGS AND POCATELLO THROUGH 9 PM THIS EVENING WITH VERY STRONG WINDS DEVELOPING THROUGH THE AFTERNOON. * WINDS...40 TO 45 MPH SUSTAINED WITH GUSTS TO 60 MPH AT TIMES. * LOCATIONS INCLUDE...SHOSHONE...CRATERS OF THE MOON...INL... POCATELLO...IDAHO FALLS * IMPACTS...HIGH PROFILE VEHICLES WILL EXPERIENCE DIFFICULT DRIVING CONDITIONS. RESIDENTS SHOULD CONSIDER SECURING LOOSE ITEMS OUTSIDE THE HOME...LIKE TRAMPOLINES AND GARBAGE CANS... AS FLYING DEBRIS CAN BE DANGEROUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH AND GUSTS GREATER THAN 58 MPH CAN LEAD TO PROPERTY DAMAGE. && $$ IDZ022-140300- /O.CON.KPIH.WI.Y.0011.000000T0000Z-130414T0300Z/ SOUTH CENTRAL HIGHLANDS- INCLUDING THE CITY OF...OAKLEY 203 PM MDT SAT APR 13 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. * TIMING...A COLD FRONT ALONG A DRUMMOND TO REXBURG LINE WILL MOVE SOUTH TO ABOUT SODA SPRINGS AND POCATELLO THROUGH 9 PM THIS EVENING WITH VERY STRONG WINDS DEVELOPING THROUGH THE AFTERNOON. * WINDS...30 TO 40 MPH SUSTAINED WITH GUSTS OF 45 TO 55 MPH. * LOCATIONS INCLUDE...IDAHOME...MALTA...CONNOR SUMMIT...SWEETZER SUMMIT. * IMPACTS...HIGH PROFILE VEHICLES WILL EXPERIENCE DIFFICULT DRIVING CONDITIONS...ESPECIALLY ALONG INTERSTATE 84 FROM THE INTERSTATE 86 INTERCHANGE TO THE THE UTAH STATE LINE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
915 WWUS75 KPIH 132105 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 305 PM MDT SAT APR 13 2013 IDZ017-020-021-140300- /O.CON.KPIH.HW.W.0002.000000T0000Z-130414T0300Z/ EASTERN MAGIC VALLEY-UPPER SNAKE RIVER PLAIN- LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY... IDAHO FALLS...REXBURG...RIGBY...POCATELLO...BLACKFOOT 305 PM MDT SAT APR 13 2013 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. * TIMING...A COLD FRONT ALONG A DRUMMOND TO REXBURG LINE WILL MOVE SOUTH TO ABOUT SODA SPRINGS AND POCATELLO THROUGH 9 PM THIS EVENING WITH VERY STRONG WINDS DEVELOPING THROUGH THE AFTERNOON. * WINDS...40 TO 45 MPH SUSTAINED WITH GUSTS TO 60 MPH AT TIMES. * LOCATIONS INCLUDE...SHOSHONE...CRATERS OF THE MOON...INL... POCATELLO...IDAHO FALLS * IMPACTS...HIGH PROFILE VEHICLES WILL EXPERIENCE DIFFICULT DRIVING CONDITIONS. RESIDENTS SHOULD CONSIDER SECURING LOOSE ITEMS OUTSIDE THE HOME...LIKE TRAMPOLINES AND GARBAGE CANS... AS FLYING DEBRIS CAN BE DANGEROUS. * IMPACTS...AREAS OF BLOWING DUST MAY LIMIT VISIBILITY TO NEAR ONE MILE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH AND GUSTS GREATER THAN 58 MPH CAN LEAD TO PROPERTY DAMAGE. && $$ IDZ022-140300- /O.CON.KPIH.WI.Y.0011.000000T0000Z-130414T0300Z/ SOUTH CENTRAL HIGHLANDS- INCLUDING THE CITY OF...OAKLEY 305 PM MDT SAT APR 13 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. * TIMING...A COLD FRONT ALONG A DRUMMOND TO REXBURG LINE WILL MOVE SOUTH TO ABOUT SODA SPRINGS AND POCATELLO THROUGH 9 PM THIS EVENING WITH VERY STRONG WINDS DEVELOPING THROUGH THE AFTERNOON. * WINDS...30 TO 40 MPH SUSTAINED WITH GUSTS OF 45 TO 55 MPH. * LOCATIONS INCLUDE...IDAHOME...MALTA...CONNOR SUMMIT...SWEETZER SUMMIT. * IMPACTS...HIGH PROFILE VEHICLES WILL EXPERIENCE DIFFICULT DRIVING CONDITIONS...ESPECIALLY ALONG INTERSTATE 84 FROM THE INTERSTATE 86 INTERCHANGE TO THE THE UTAH STATE LINE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
693 WWUS75 KPIH 140301 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 901 PM MDT SAT APR 13 2013 IDZ017-020-021-140415- /O.EXP.KPIH.HW.W.0002.000000T0000Z-130414T0300Z/ EASTERN MAGIC VALLEY-UPPER SNAKE RIVER PLAIN- LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY... IDAHO FALLS...REXBURG...RIGBY...POCATELLO...BLACKFOOT 901 PM MDT SAT APR 13 2013 ...HIGH WIND WARNING HAS EXPIRED... $$ IDZ022-140415- /O.EXP.KPIH.WI.Y.0011.000000T0000Z-130414T0300Z/ SOUTH CENTRAL HIGHLANDS- INCLUDING THE CITY OF...OAKLEY 901 PM MDT SAT APR 13 2013 ...WIND ADVISORY HAS EXPIRED... $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before this high wind warning went out at Apr 12, 2:52 AM MDT, 9 hours 31 minutes earlier.
Area forecast discussion, Apr 12, 2:52 AM MDT, 9 hours 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE POCATELLO ID 252 AM MDT FRI APR 12 2013 .SHORT TERM...TODAY THROUGH MONDAY. MODELS CONTINUE TO BRING A WIND EVENT TO THE SNAKE PLAIN AS A COLD FRONT DEVELOPS OVER THE REGION ON SATURDAY. GUIDANCE HAS BEEN TRENDING LOWER WITH WINDSPEEDS...NO LONGER REACHING WARNING LEVEL...BUT STILL EASILY WITHIN ADVISORY CRITERIA. GRADIENT FINALLY BEGINS TO LOOSEN LATE SATURDAY NIGHT WITH DRIER AND COOLER WEATHER ON SUNDAY...HOWEVER SOME SHOWERS COULD DEVELOP OVER THE CENTRAL MOUNTAINS AIDED BY SOME WEAK POCKETS OF INSTABILITY. THE PATTERN SHIFTS GRADUALLY THROUGH MONDAY AS UPPER TROUGHING CONTINUES TO DIG OVER THE WEST RESULTING IN UNSETTLED WEATHER WITH COLDER THAN NORMAL TEMPERATURES AND PERIODS OF SHOWERS. HINSBERGER .LONG TERM...MONDAY THROUGH FRIDAY. LOW PRESSURE OVER THE REGION WILL CONTINUE TO BRING COLD SHOWERY WEATHER TO THE REGION FOR MONDAY AND TUESDAY. SNOW SHOWERS LIKELY IN THE MOUNTAINS AND POSSIBLE IN THE VALLEY FLOORS AS WELL...ESPECIALLY AT NIGHT. THE LOW WILL SLOWLY CLEAR THE REGION AROUND MIDWEEK. NORTHWEST FLOW SETS UP FOR THE LATTER PART OF NEXT WEEK. SOME MINOR DISTURBANCES COULD TRIGGER A FEW SHOWERS. HOWEVER TEMPS SHOULD WARM UP CLOSER TO NORMAL BY THE END OF NEXT WEEK. VALLE && .AVIATION...DRY WEATHER WITH VFR CONDITIONS EXPECTED FOR THE NEXT 24 HOURS. WINDS WILL PICK UP LATER IN THE DAY AND TONIGHT AS A STRONG COLD FRONT APPROACHES THE AREA. VERY WINDY CONDITIONS ARE LIKELY FOR SATURDAY. VALLE && .PIH WATCHES/WARNINGS/ADVISORIES... HIGH WIND WATCH FROM SATURDAY MORNING THROUGH SATURDAY EVENING IDZ017-020-021. &&
Hazardous weather outlook, Apr 12, 4:55 AM MDT, 7 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE POCATELLO ID 455 AM MDT FRI APR 12 2013 IDZ018-019-022>025-031-032-131100- SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS-SOUTH CENTRAL HIGHLANDS- CARIBOU HIGHLANDS-CACHE VALLEY/IDAHO PORTION- WASATCH MOUNTAINS/IDAHO PORTION-BIG AND LITTLE WOOD RIVER REGION- LOST RIVER/PAHSIMEROI- 455 AM MDT FRI APR 12 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A COLD FRONT WILL SWEEP ACROSS THE AREA SATURDAY BRINGING GUSTY WINDS AND SOME MOUNTAIN SNOWSHOWERS. SNOW ACCUMULATION SHOULD GENERALLY BE AROUND 2 TO 4 INCHES. .SPOTTER INFORMATION STATEMENT... WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL... EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR 208-233-0834. IDZ017-020-021-131100- EASTERN MAGIC VALLEY-UPPER SNAKE RIVER PLAIN- LOWER SNAKE RIVER PLAIN- 455 AM MDT FRI APR 12 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY WINDS ARE EXPECTED TO INCREASE OVER THE SNAKE PLAIN TOMORROW MORNING AS A COLD FRONT MOVES ACROSS THE AREA. WIND SPEEDS WILL LIKELY BE AROUND 35 TO 40 MPH WITH GUSTS AROUND 50 MPH. .SPOTTER INFORMATION STATEMENT... WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL... EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR 208-233-0834.
The office that day
Everything else NWS Pocatello, ID issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 12, 12:23 PM MDT | Wind Advisory | PIH | 33 hr |
Nearby
High Wind Warnings in Idaho, 2013Every high wind warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.